# SDR AALA202106309008

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 36,378 hours, 14,588 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LAVATORY LEAK FOLLOWED BY STRANGE ODOR, FLIGHT DIVERTED TO SJU. CLEANED TOILET SHROUD AND ACCOMPLISHED FUNCTIONAL TEST IAW FIM 38-30-00, LEAK AND OPS CHECK GOOD.
